# SDR QXEA2013022700428

- Difficulty date: February 27, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TIE AND SPLICE FOR STR 25S AT FR 236 HAS CORROSION.  REMOVED CORRODED STRINGER TIE AND SPLICE FOR STRINGER 25S AT FRAME STANTION 236 IAW SRM 51-42-05-02-01, REV 12, NO REPAIRS ALLOWED TO STR TIE IAW SRM 53-30-15-00-01, REV 12 OR SPLICE IAW SRM 53-30-03-00-01, REV 12.  LOCATED AND DRILLED NEW STRINGER SPLICE AND STRINGER TIE IAW SRM 51-40-07-02-01, REV 12.  ALODINED AND PRIMERED BARE METAL AREAS IAW SRM 51-21-10-02-01, REV 12 AND SRM 51-25-10-02-01, REV 12.  OK TO INSTALL PARTS. INSTALLED STRINGER SPLICE AND STRINGER TIE IAW SRM 51-42-05-02-01.  APPLIED ALODINE PRIMER AND TOPCOAT IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-15-02-01 REV1 2.  APPLIED CPC IAW AMM 51-25-01-390-801, REV 40.
